# SDR USAA070645

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 12 - FR 16 -Y81 (FLOORBEAM) HAS CORROSION.  REMOVED AND REPLACED FLOORBEAMS PER SRM 51-72-11; CORR TASK JA-220-53500, DEFECT SIZE:  2 SQ INCHES.
